RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2016, Issue 10, Pages 78–92 (Mi at14566)  

This article is cited in 4 scientific papers (total in 4 papers)

Stochastic Systems, Queuing Systems

Analysis of criteria for long-run average in the problem of stochastic linear regulator

E. S. Palamarchukab

a Central Economics and Mathematics Institute, Russian Academy of Sciences, Moscow, Russia
b National Research University Higher School of Economics, Moscow, Russia

Abstract: The optimality criteria used in the problem of stochastic linear regulator over an infinite time horizon were analyzed. A certain criterion for long-run average and pathwise ergodic were shown to be inefficient with regard for the disturbance factor. Consideration was given to a new criterion of the extended long-run average and its use in the discounted control systems.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
The study has been funded by the Russian Academic Excellence Project “5-100”.


Full text: PDF file (1034 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2016, 77:10, 1756–1767

Bibliographic databases:

Presented by the member of Editorial Board: А. В. Назин

Received: 17.08.2015

Citation: E. S. Palamarchuk, “Analysis of criteria for long-run average in the problem of stochastic linear regulator”, Avtomat. i Telemekh., 2016, no. 10, 78–92; Autom. Remote Control, 77:10 (2016), 1756–1767

Citation in format AMSBIB
\Bibitem{Pal16}
\by E.~S.~Palamarchuk
\paper Analysis of criteria for long-run average in the problem of stochastic linear regulator
\jour Avtomat. i Telemekh.
\yr 2016
\issue 10
\pages 78--92
\mathnet{http://mi.mathnet.ru/at14566}
\elib{http://elibrary.ru/item.asp?id=26873824}
\transl
\jour Autom. Remote Control
\yr 2016
\vol 77
\issue 10
\pages 1756--1767
\crossref{https://doi.org/10.1134/S0005117916100039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386525100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84991717805}


Linking options:
  • http://mi.mathnet.ru/eng/at14566
  • http://mi.mathnet.ru/eng/at/y2016/i10/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Palamarchuk, “Analysis of the asymptotic behavior of the solution to a linear stochastic differential equation with subexponentially stable matrix and its application to a control problem”, Theory Probab. Appl., 62:4 (2018), 522–533  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. E. S. Palamarchuk, “On the generalization of logarithmic upper function for solution of a linear stochastic differential equation with a nonexponentially stable matrix”, Differ. Equ., 54:2 (2018), 193–200  mathnet  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi  elib  scopus
    3. E. S. Palamarchuk, “Optimization of the superstable linear stochastic system applied to the model with extremely impatient agents”, Autom. Remote Control, 79:3 (2018), 439–450  mathnet  crossref  isi  elib
    4. E. S. Palamarchuk, “O zadache optimalnogo upravleniya lineinoi stokhasticheskoi sistemoi s neogranichennoi na beskonechnosti neustoichivoi matritsei sostoyaniya”, Avtomat. i telemekh., 2019, no. 2, 64–80  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:88
    Full text:4
    References:10
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020